Hail, Fillmore
- When
- June 25, 4:00 AM CST
- Where
- Fillmore County, 1.05 mi W of Ohiowa
- Measured
- 1 in hail
- Property damage
- $750,000
- Reported by
- Public
- Coordinates
- 40.420, -97.470
Minor damage also occurred to crops.
For the fourth consecutive and final night, strong to severe thunderstorms rumbled through portions of the 24-county area. However, in contrast to previous nights when far western counties bore the brunt of severe weather, the main activity during this early Tuesday morning finale targeted far eastern portions of South Central Nebraska near Highway 81.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GID wrote it up.
For the fourth consecutive and final night, strong to severe thunderstorms rumbled through portions of the 24-county area. However, in contrast to previous nights when far western counties bore the brunt of severe weather, the main activity during this early Tuesday morning finale targeted far eastern portions of South Central Nebraska near Highway 81. These elevated multicell storms were marginally severe hail producers, first edging northward out of Kansas into Nuckolls and Thayer counties between 230-400 am CDT. Then from 4-6 am CDT, storms quickly unzipped into a north-south line primarily over Fillmore, York and Polk counties, before exiting the local area into eastern Nebraska by 630 am CDT. Although reports were limited, nickel to quarter size hail resulted in minor crop damage in the Milligan and Ohiowa areas. Several hours before these pre-dawn storms developed, an earlier line of strong storms flared up in far northeast counties such as Greeley, Nance and Polk around 10 pm CDT on the 24th, but yielded only one report of dime size hail in Osceola before departing into northeast Nebraska.
As was the case on recent nights, large-scale support for this event was provided by a passing, low-amplitude shortwave trough embedded within modest west-southwest flow aloft, along the southern periphery of a broad longwave trough draped through much of the central and northwest United States. Early morning surface analysis revealed a weak warm front lifting north across Nebraska, although forecast soundings suggested storms were rooted up around 750 millibars in a zone of low-mid level theta-e advection, just above a formidable southerly low level jet of 50+ knots. Early morning severe weather parameters near the Highway 81 corridor included around 1500 J/kg most-unstable CAPE in the presence of 0-6 kilometer deep layer wind shear only around 30 knots.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at Jun 25, 12:00 AM CST, 4 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 100 AM CDT TUE JUN 25 2013 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 342 PM CDT MON JUN 24 2013 MORNING MAP ANALYSIS INDICATES QUASI-ZONAL TO SOUTHWESTERLY MID TO UPPER LEVEL FLOW ACROSS MUCH OF THE CONUS. MID TO UPPER LEVEL JET ENERGY EXTENDS FROM THE WEST/SOUTHWESTERN CONUS...EAST/NORTHEAST INTO PORTIONS OF THE CENTRAL AND NORTHERN PLAINS...AND THEN EAST INTO SOUTHEASTERN CANADA AND PORTIONS OF THE NORTHEASTERN CONUS. MID TO UPPER LEVEL FLOW OVER OUR AREA APPEARS TO MAX OUT AT AROUND 50KTS NEAR 500MB. WATER VAPOR IMAGERY INDICATES A MID LEVEL SHORT WAVE OVER PORTIONS OF THE MISSOURI RIVER VALLEY...AS WELL AS A MID LEVEL PERTURBATION ADVANCING EAST/NORTHEAST FROM THE CENTRAL ROCKY MOUNTAIN RANGE. AT THE SURFACE AN AREA OF LOW BAROMETRIC PRESSURE IS NOTED OVER SOUTHEASTERN WYOMING...WITH SOUTH/SOUTHWESTERLY LOW LEVEL FLOW INFILTRATING MOST ALL OF THE PLAINS...INCLUDING OUR CWA. REMNANT CLOUD COVER AND A SUBTLE MESO-HIGH...LEFT OVER FROM OVERNIGHT CONVECTION...HAVE REALLY HELD TEMPERATURES DOWN ACROSS MUCH OF OUR CWA TODAY...WITH MANY LOCATIONS ACROSS OUR AREA AS OF 19Z STILL IN THE LOW 80S. THAT BEING SAID...AREAS WHERE THE MESO- HIGH AS MIXED OUT AND CLOUDS HAVE CLEARED ARE SEEING SIGNIFICANT TEMPERATURE RECOVERY...WITH KPHG NOW IN THE MID 90S. ALSO...THE WARM FRONT WHICH CLEARED THE AREA LAST NIGHT HAS ALLOWED FOR A SIGNIFICANT INCREASE IN LOW LEVEL DEWPOINTS...WITH SURFACE DEWPOINT READINGS ACROSS OUR CWA CURRENTLY IN THE UPPER 60S TO NEAR 70. WITH THE AFOREMENTIONED CLOUD COVER AND MESO- HIGH...ALONG WITH SUBSIDENCE ON THE BACK SIDE OF THE MID LEVEL SHORT WAVE CURRENTLY MOVING INTO THE MISSOURI RIVER VALLEY...DRY CONDITIONS ARE CURRENTLY BEING OBSERVED ACROSS OUR AREA. A FEW AREAS OF CONCERN HOWEVER HAVE ALLOWED POPS TO CONTINUE IN THE FORECAST LATE THIS AFTERNOON INTO TONIGHT. FIRST...ALTHOUGH ABUNDANT LOW LEVEL MOISTURE REMAINS PRESENT OVER MUCH OF OUR AREA...A SURFACE DRY LINE IS EVIDENT OVER THE CENTRAL HIGH PLAINS ADVANCING EAST FROM EASTERN COLORADO INTO PORTIONS OF WESTERN KANSAS. SECOND...A NOTICEABLE DIFFERENTIAL HEATING BOUNDARY HAS DEVELOPED OVER OUR SOUTHWESTERN CWA...WITH A 10-15 DEGREE TEMPERATURE GRADIENT NOTED AT THE SURFACE WITHIN 30-50 MILES. LOW LEVEL CONVERGENCE ALONG THE DRY LINE...AS WELL AS THE DIFFERENTIAL HEATING BOUNDARY...MAY PROVIDE ENOUGH FORCING FOR CONVECTIVE INITIATION AND IF DEEP CONVECTION IS REALIZED...THEN IT IS CERTAINLY POSSIBLE SHOWER AND THUNDERSTORM ACTIVITY COULD WORK INTO PORTIONS OF OUR CWA...ESPECIALLY ACROSS OUR SOUTHWEST...LATE THIS AFTERNOON INTO THIS EVENING. THIRD...THE MID LEVEL PERTURBATION...CURRENTLY ADVANCING EAST/NORTHEAST FROM THE CENTRAL ROCKY MOUNTAIN RANGE...WILL CONTINUE APPROACHING OUR AREA FROM THE WEST/SOUTHWEST TONIGHT THUS PROMOTING AT LEAST SOME INCREASING OMEGA ACROSS THE CENTRAL PLAINS HEADING INTO THE EVENING AND OVERNIGHT HOURS. FOURTH...GUIDANCE CONTINUES TO SUGGEST THE AXIS OF A 45-55KT 850MB JET STREAK WILL DEVELOP ACROSS PORTIONS OF THE SOUTHERN AND CENTRAL PLAINS TONIGHT...WITH THE NOSE OF THIS LOW LEVEL JET SETTING UP OVER NORTH/NORTHEASTERN PORTIONS OF OUR CWA. THE COMBINATION OF THE MID LEVEL PERTURBATION AND THE LOW LEVEL JET STREAK COULD CERTAINLY PROVIDE ISOLATED TO PERHAPS SCATTERED SHOWER AND THUNDERSTORM ACTIVITY ACROSS MOST ANY PART OF THE CWA OVERNIGHT TONIGHT. AS HAS BEEN THE CASE THE PAST SEVERAL DAYS...QPF FIELDS FROM VARIOUS MODELS ARE ALL OVER THE PLACE AND OFFER LITTLE HELP IN TRYING TO DETERMINE WHERE TO PLACE HIGHER OR LOWER POPS. SO CONFIDENCE WITH RESPECT TO THE PLACEMENT OF POPS ACROSS OUR AREA TONIGHT REMAINS LOW AND THUS POPS DO NOT EXCEED 30% ANYWHERE ACROSS OUR CWA THROUGH 12Z TUESDAY. ALL THAT BEING SAID...WENT AHEAD WITH 20% POPS ACROSS OUR SOUTHWEST 21-00Z THIS AFTERNOON/EVENING FOR THE POSSIBILITY OF CONVECTIVE INITIATION ALONG AND NEAR THE LOW LEVEL DRY LINE AND DIFFERENTIAL HEATING BOUNDARY. 20-30% POPS ARE THEN PRESENTED TO THE ENTIRE CWA FOR TONIGHT TO ACCOUNT FOR THE APPROACHING MID LEVEL PERTURBATION AND DEVELOPING LOW LEVEL JET. AS HAS BEEN THE CASE THE PAST SEVERAL DAYS...THE EVENING AND OVERNIGHT SHIFT WILL NEED TO REFINE THESE POPS IF/WHEN SHOWER AND THUNDERSTORM ACTIVITY DEVELOPS AND WE HAVE A BETTER IDEA AS TO WHERE EXACTLY ACROSS THE CWA MEASURABLE PRECIPITATION WILL BE OBSERVED. GUIDANCE SUGGESTS THE MID LEVEL PERTURBATION WILL CLEAR OUR AREA TO THE EAST/NORTHEAST OVERNIGHT TONIGHT...AND THAT THE LOW LEVEL JET AXIS WILL VEER TO THE EAST OF OUR AREA AFTER 06Z. BARRING THE DEVELOPMENT OF AN MCS...WITH THE LOSS OF MID LEVEL OMEGA AND LOW LEVEL THERMAL ADVECTION AFTER 06Z IT CERTAINLY APPEARS AS THOUGH PRECIPITATION CHANCES WILL DWINDLE POST-06Z. AS A RESULT...DRY CONDITIONS HAVE BEEN PRESENTED TO THE CWA AS WE APPROACH 12Z TUESDAY. THE PASSAGE OF A MID LEVEL SHORT WAVE OVER THE NORTHERN PLAINS DURING THE DAY TUESDAY IS EXPECTED TO PROMOTE SURFACE CYCLOGENESIS ALONG THE NEBRASKA/SOUTH DAKOTA BORDER. THIS SURFACE LOW IS ALSO EXPECTED TO MOVE EAST DURING THE DAY TUESDAY THUS ALLOWING A SURFACE TROUGH/WEAK COLD FRONT TO CLEAR OUR AREA...WITH FROPA EXPECTED TO BE COMPLETED ACROSS OUR CWA BETWEEN 21Z AND 00Z TUESDAY AFTERNOON/EVENING. LOW LEVEL CONVERGENCE AND RESULTANT FORCING ALONG THIS PASSING BOUNDARY DO NOT APPEAR THEY WILL BE ALL THAT STRONG HOWEVER AND WITH MID TO UPPER LEVEL FORCING PRACTICALLY NON-EXISTENT...DRY CONDITIONS ARE CURRENTLY FORECAST ACROSS OUR CWA DURING THE DAY TUESDAY. IT IS NOT OUT OF THE REALM OF POSSIBILITY THAT AN ISOLATED STORM COULD INITIATE ALONG THE BOUNDARY ACROSS OUR FAR EAST/SOUTHEAST CWA DURING PEAK DIABATIC HEATING OF THE LATE AFTERNOON...BUT AGAIN CONFIDENCE ON THIS ACTUALLY OCCURRING IS TOO LOW FOR THE INSERTION OF POPS INTO THE FORECAST AT THIS TIME. GUIDANCE FROM THE NAM...OPERATIONAL GFS...AND EC ALL SUGGEST DEEP LAYER MUCAPE VALUES OF 1500-3000J/KG...ALONG WITH DEEP LAYER BULK SHEAR OF ~30KTS...WILL BE REALIZED ACROSS OUR SOUTHWEST THIS AFTERNOON AND THIS EVENING. THUS SEVERE WEATHER WILL CERTAINLY BE POSSIBLE SHOULD DEEP CONNECTION BE REALIZED. LARGE HAIL AND MICROBURST-RELATED WIND GUSTS ARE CERTAINLY A THREAT...AND WITH INCREASED HORIZONTAL VORTICITY ALONG THE DIFFERENTIAL HEATING BOUNDARY...WILL GO AHEAD WITH AN ISOLATED TORNADO MENTION IN THE HWO AS WELL. HEADING INTO THE OVERNIGHT HOURS...THERE ARE INDICATIONS...IN PARTICULAR FROM THE NAM...THAT MOISTURE TRANSPORT ALONG THE LOW LEVEL JET AXIS WILL CONTINUE PROMOTING HIGH VALUES OF POTENTIAL ENERGY ACROSS OUR AREA. FORECAST PROXIMITY SOUNDINGS FROM ACROSS OUR CWA...PER THE NAM...SUGGEST THAT PARCELS ROOTED TO BETWEEN 800MB AND 700MB...ESPECIALLY ACROSS OUR NORTHEAST CWA NEAR AND AHEAD OF THE NOSE OF THE LOW LEVEL JET...WILL HAVE ~2000J/KG TO WORK WITH WITH LITTLE IF ANY CIN. GIVEN THIS PROSPECT...SEVERE WEATHER ALSO SEEMS POSSIBLE OVERNIGHT TONIGHT. CONTEMPLATED RELEGATING SEVERE WEATHER WORDING TO OUR NORTHEAST ONLY...BUT GIVEN THAT CONVECTIVE ACTIVITY AND RESULTANT SEVERE WEATHER WILL BE SO DEPENDENT UPON THE POSITION OF THE LOW LEVEL JET WHICH...AS USUAL...IS NOT A CERTAINTY...OPTED TO GO AHEAD AND BLANKET THE ENTIRE CWA WITH SEVERE WEATHER WORDING FOR OVERNIGHT TONIGHT. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 342 PM CDT MON JUN 24 2013 PRIMARY FORECAST CONCERN WILL BE HIGH TEMPERATURES ALONG WITH VERY SMALL...IF ANY PRECIPITATION CHANCES. APPEARS WE WILL BEGIN THIS PERIOD IN A MAINLY ZONAL FLOW PATTERN WITH WEAKER SHORT WAVES ROTATING THROUGH. MOST OF THE MODELS IN DECENT AGREEMENT WITH ONE SUCH WAVE WITH THE TROUGH AXIS JUST EAST OF THE CWA BY 00Z WED. THE ASSOCIATED WEAK COLD FRONT SHOULD ALSO BE THROUGH THE AREA BY THIS TIME. UPPER RIDGING IS THEN EXPECTED TO BUILD IN QUICKLY...PUTTING US IN AN AREA OF GENERAL SUBSIDENCE STARTING TUESDAY NIGHT. THUS MAY SEE THE FIRST NIGHT IN A WHILE WITHOUT A FAIR CHANCE FOR OVERNIGHT RAINS ON TUES NIGHT. RIDGE THEN EXPECTED TO AMPLIFY OVER THE NEXT COUPLE OF DAYS...BRINGING US HOT AND MAINLY DRY CONDITIONS. 700 MB TEMPS NOT QUITE AS WARM AS ONE MIGHT WANT TO SEE TO GO TOTALLY RAIN FREE...IN TERMS OF CAPPING INVERSION...BUT DONT SEE MUCH IN THE WAY OF FORCING UNTIL THURSDAY LATE AFTERNOON OR EVENING. SEVERAL MODELS BRING A WEAK WAVE OVER THE RIDGE AND INTO OUR AREA DURING THAT TIME FRAME. ALSO SHOWING AN INVERTED SURFACE TROUGH ACROSS THE CWA. THE CAP IS FAIRLY STOUT THU AFTERNOON...13C EAST TO 15 OR 16C WEST AS SEEN ON THE GFS AND LATEST EC. WILL BE TOUGH TO OVERCOME THAT BUT STILL POSSIBLE IF MODELS ARE OVERDOING MID LEVEL WARMTH AT ALL. MAY NEED TO AT LEAST INSERT A SLIGHT CHANCE FOR THUR NIGHT ESPECIALLY IN THE EAST. FOR THE REST OF THE FORECAST PERIOD...MODELS IN GOOD AGREEMENT IN OVERALL PATTERN OF RIDGING OVER THE ROCKIES AND A TROUGH OVER THE GREAT LAKES. THIS WILL PUT US IN NORTHWEST FLOW. MIGHT NOT BE QUITE AS HOT AS WED-THU BUT STILL PLENTY WARM...ESPECIALLY IN THE SOUTHWEST PART OF THE CWA. SHOULD BE MAINLY DRY BUT CANNOT TOTALLY RULE OUT AN MCS RIDING DOWN THE NORTHWEST FLOW AND INTO OUR CWA ON ANY GIVEN NIGHT. VERY TOUGH TO SAY WHEN THIS MIGHT OCCUR THIS FAR OUT AND FOR THE MOST PART WILL GO CONSERVATIVE ON RAIN CHANCES. && .AVIATION...(FOR THE 06Z KGRI TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1242 AM CDT TUE JUN 25 2013 FR CONDITIONS ARE EXPECTED AT KGRI FOR THE NEXT 24 HOURS AS KGRI IS EXPECTED TO REMAIN IN BETWEEN BOTH THE THUNDERSTORM ACTIVITY TO THE NORTH AND SOUTH OF THE TERMINAL THIS MORNING. COULD SEE SOME MODEST WIND SHEAR THE NEXT FEW HOURS AS GUIDANCE IS INDICATING THE LOW LEVEL JET WILL BE 40-45KTS AT ABOUT 2KFT ABOVE THE GROUND...BUT EVEN SO...THE WORST OF THE WIND SHEAR IS EXPECTED TO BE FOCUSED EAST OF THE TERMINAL IN THE AXIS OF THIS JET. OTHERWISE...SOME PASSING MID/UPPER LEVEL CLOUDS EXPECTED ON TUESDAY...WITH SOUTHERLY WINDS IN THE MORNING GRADUALLY SHIFTING AND BECOMING MORE WESTERLY BY AFTERNOON AS A LOW LEVEL TROUGH TRANSITIONS ACROSS THE STATE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...BRYANT LONG TERM...EWALD AVIATION...SAR
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 424 AM CDT TUE JUN 25 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 261200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 424 AM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. EARLY THIS MORNING...MAINLY BEFORE SUNRISE...A FEW STRONG TO SEVERE THUNDERSTORMS WILL AFFECT PRIMARILY THE THAYER AND FILLMORE COUNTY AREAS IN NEBRASKA...CAPABLE OF PRODUCING HAIL TO AROUND QUARTER SIZE AND WIND GUSTS TO AROUND 60 MPH. HEAT INDEX VALUES AROUND 100 DEGREES WILL BE OBSERVED THIS AFTERNOON...PRIMARILY WITHIN NORTH CENTRAL KANSAS. IN ADDITION...NEAR-CRITICAL FIRE DANGER WILL DEVELOP THIS AFTERNOON FOR AREAS PRIMARILY SOUTHWEST OF A LINE FROM LEXINGTON TO FRANKLIN NEBRASKA...TO BELOIT KANSAS...DUE TO THE COMBINATION OF RELATIVE HUMIDITY VALUES FALLING BETWEEN 13 AND 25 PERCENT...AND WINDS GUSTING FROM 20 TO NEAR 25 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAT INDEX READINGS WILL APPROACH 100 DEGREES WEDNESDAY AFTERNOON ACROSS MUCH OF NORTH CENTRAL KANSAS...PEAKING BETWEEN 100 AND 105 DEGREES ACROSS THIS AREA DURING THE AFTERNOON AND EARLY EVENING HOURS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) PFANNKUCH/SAR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
201 AM CDT TUE JUN 25 2013
KSZ007-019-250745-
JEWELL KS-MITCHELL KS-
201 AM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR JEWELL AND MITCHELL COUNTIES
UNTIL 245 AM CDT...
AT 155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
ESBON TO CAWKER CITY TO 6 MILES SOUTHEAST OF VICTOR...AND MOVING EAST
AT 20 MPH.
SOME OF THESE STORMS WITHIN THE LINE COULD PRODUCE HAIL UP TO THE
SIZE OF PENNIES AND WIND GUSTS UP TO AROUND 50 MPH.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BELOIT...
IONIA...
GLEN ELDER...
BURR OAK...
MANKATO...
JEWELL...
ASHERVILLE...
SIMPSON...
MONTROSE...
RANDALL...
WEBBER...
LOVEWELL STATE PARK...
SCOTTSVILLE...
FORMOSO...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 3 AM CDT. BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 3929 9831 3952 9848 3997 9850 3998 9793
3956 9795 3953 9792 3922 9793 3922 9825
TIME...MOT...LOC 0701Z 262DEG 19KT 3990 9843 3952 9840
3920 9814
PFANNKUCHPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
211 AM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM TSTM WND GST BELOIT AIRPORT 39.47N 98.13W
06/25/2013 M51 MPH MITCHELL KS AWOS
&&
PFANNKUCHSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
250 AM CDT TUE JUN 25 2013
KSZ007-019-NEZ086-087-250830-
JEWELL KS-MITCHELL KS-NUCKOLLS NE-THAYER NE-
250 AM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN THAYER...SOUTHERN
NUCKOLLS...EASTERN JEWELL AND NORTHEASTERN MITCHELL COUNTIES UNTIL
330 AM CDT...
AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BOSTWICK TO MONTROSE
TO ASHERVILLE...AND MOVING NORTHEAST AT 20 MPH.
SOME OF THESE STORMS WITHIN THE LINE COULD PRODUCE SMALL HAIL TO
AROUND DIME SIZE AND WIND GUSTS UP TO AROUND 50 MPH.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SCOTTSVILLE...
FORMOSO...
LOVEWELL STATE PARK...
WEBBER...
SUPERIOR...
HARDY...
RUSKIN...
BYRON...
DESHLER...
CHESTER...
HEBRON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3971 9817 4010 9825 4021 9760 4000 9757
4000 9793 3929 9792 3924 9795
TIME...MOT...LOC 0749Z 235DEG 17KT 4006 9820 3976 9806
3943 9796
PFANNKUCHSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 402 AM CDT TUE JUN 25 2013 NEZ086-087-250930- NUCKOLLS NE-THAYER NE- 402 AM CDT TUE JUN 25 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN THAYER AND EASTERN NUCKOLLS COUNTIES UNTIL 430 AM CDT... AT 359 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RUSKIN...OR 39 MILES SOUTHEAST OF HASTINGS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DESHLER... HEBRON... CARLETON... BELVIDERE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4035 9762 4019 9745 4005 9792 4024 9802 TIME...MOT...LOC 0902Z 241DEG 29KT 4018 9787 PFANNKUCH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
426 AM CDT TUE JUN 25 2013
NEZ087-251000-
THAYER NE-
426 AM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN THAYER COUNTY UNTIL 500
AM CDT...
AT 422 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DESHLER TO
HUBBELL...AND MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
HEBRON...
GILEAD...
ALEXANDRIA...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4000 9739 4000 9757 4016 9771 4030 9736
4000 9737
TIME...MOT...LOC 0926Z 225DEG 19KT 4018 9764 4002 9748
PFANNKUCHSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
450 AM CDT TUE JUN 25 2013
NEZ064-077-087-251015-
FILLMORE NE-THAYER NE-YORK NE-
450 AM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN THAYER...YORK AND
FILLMORE COUNTIES UNTIL 515 AM CDT...
AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HENDERSON TO 5 MILES
NORTHEAST OF GENEVA TO 5 MILES NORTHEAST OF HUBBELL...AND MOVING EAST
AT 25 MPH.
SOME STORMS ALONG THIS LINE COULD PRODUCE HAIL UP TO THE SIZE OF
NICKELS AND WIND GUSTS TO AROUND 50 MPH.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
YORK...
BRADSHAW...
ALEXANDRIA...
MCCOOL JUNCTION...
MILLIGAN...
EXETER...
WACO...
THAYER...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 342 AND 365.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4000 9737 4000 9747 4081 9783 4092 9783
4099 9736
TIME...MOT...LOC 0950Z 261DEG 22KT 4083 9775 4058 9749
4007 9739
PFANNKUCHThe Grand Island radar (KUEX), 83 km away, was scanning. The volume nearest the first event began at 09:58 UTC.
3 hail. Local standard time, as filed.
Minor damage also occurred to crops.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2013Every state in 2013This day in weather historyWarnings in Nebraska, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 461654, 461655, 461653.